# SDR MASA2010042500402

- Difficulty date: April 25, 2010
- Submitted: April 26, 2010
- Operation: Air carrier
- Aircraft: N591ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7388
- Aircraft time: 17,900 hours, 17,139 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE INFANT LIFE VEST MISSING.  MX INSTALLED LIFE VEST.
